# SDR CA090415007

- Difficulty date: April 14, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 10,446 hours
- Engine: Lyc O235L2C
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 11,231 hours
- Component: Horizontal Stab, Cessna, 04320204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRACKET CRACKED ALONG MFG WELD.
